American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 128 found      Go to page: 1 2 3 4 > >>

[1] P. J. Rippon and G. M. Stallard. Annular itineraries for entire functions. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] H.-P. Beise, T. Meyrath and J. Müller. Limit functions of discrete dynamical systems. Conform. Geom. Dyn. 18 (2014) 56-64.
Abstract, references, and article information
View Article: PDF

[3] P. Domínguez, A. Hernández and G. Sienra. Totally disconnected Julia set for different classes of meromorphic functions. Conform. Geom. Dyn. 18 (2014) 1-7.
Abstract, references, and article information
View Article: PDF

[4] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information
View Article: PDF

[5] Robert L. Devaney. A Cantor-Mandelbrot-Sierpi\'nski tree in the parameter plane for rational maps. Trans. Amer. Math. Soc. 366 (2014) 1095-1117.
Abstract, references, and article information
View Article: PDF

[6] Genadi Levin and Michel Zinsmeister. On the Hausdorff dimension of Julia sets of some real polynomials. Proc. Amer. Math. Soc. 141 (2013) 3565-3572.
Abstract, references, and article information
View Article: PDF

[7] Gerardo Honorato. On the Julia set of K\"onig's root--finding algorithms. Proc. Amer. Math. Soc. 141 (2013) 3601-3607.
Abstract, references, and article information
View Article: PDF

[8] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information
View Article: PDF

[9] Alexander M. Blokh, Debra Mimbs, Lex G. Oversteegen and Kirsten I. S. Valkenburg. Laminations in the language of leaves. Trans. Amer. Math. Soc. 365 (2013) 5367-5391.
Abstract, references, and article information
View Article: PDF

[10] Robert L. Devaney. Singular perturbations of complex polynomials. Bull. Amer. Math. Soc. 50 (2013) 391-429.
Abstract, references, and article information
View Article: PDF

[11] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information
View Article: PDF

[12] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information
View Article: PDF

[13] Eric Akkermans. Statistical Mechanics and Quantum Fields on Fractals. Contemporary Mathematics 601 (2013) 1-21.
Book volume table of contents
View Article: PDF

[14] Nishu Lal and Michel L. Lapidus. The Decimation Method for Laplacians on Fractals: Spectra and Complex Dynamics. Contemporary Mathematics 601 (2013) 227-249.
Book volume table of contents
View Article: PDF

[15] Calum Spicer, Robert S. Strichartz and Emad Totari. Laplacians on Julia Sets III: Cubic Julia Sets and Formal Matings. Contemporary Mathematics 600 (2013) 327-348.
Book volume table of contents
View Article: PDF

[16] Alexander M. Blokh, Robbert J. Fokkink, John C. Mayer, Lex G. Oversteegen and E. D. Tymchatyn. Fixed Point Theorems for Plane Continua with Applications. Memoirs of the AMS 224 (2013)
Book volume table of contents

[17] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information
View Article: PDF

[18] Alexander Blokh, Clinton Curry and Lex Oversteegen. Finitely Suslinian models for planar compacta with applications to Julia sets. Proc. Amer. Math. Soc. 141 (2013) 1437-1449.
Abstract, references, and article information
View Article: PDF

[19] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information
View Article: PDF

[20] Arman Mimar. On the preperiodic points of an endomorphism of $\mathbb{P}^{1} \times\mathbb{P}^{1}$ which lie on a curve. Trans. Amer. Math. Soc. 365 (2013) 161-193.
Abstract, references, and article information
View Article: PDF

[21] Béla Bollobás, Malte Lackmann and Dierk Schleicher. A small probabilistic universal set of starting points for finding roots of complex polynomials by Newton's method. Math. Comp. 82 (2013) 443-457.
Abstract, references, and article information
View Article: PDF

[22] J. W. Cannon, W. J. Floyd, W. R. Parry and K. M. Pilgrim. Nearly Euclidean Thurston maps. Conform. Geom. Dyn. 16 (2012) 209-255.
Abstract, references, and article information
View Article: PDF

[23] Suzanne Hruska Boyd and Christian Henriksen. The Medusa algorithm for polynomial matings. Conform. Geom. Dyn. 16 (2012) 161-183.
Abstract, references, and article information
View Article: PDF

[24] Philipp Meerkamp and Dierk Schleicher. Hausdorff dimension and biaccessibility for polynomial Julia sets. Proc. Amer. Math. Soc. 141 (2013) 533-542.
Abstract, references, and article information
View Article: PDF

[25] Sam Northshield. A root-finding algorithm for cubics. Proc. Amer. Math. Soc. 141 (2013) 645-649.
Abstract, references, and article information
View Article: PDF

[26] Walter Bergweiler and Janina Kotus. On the Hausdorff dimension of the escaping set of certain meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 5369-5394.
Abstract, references, and article information
View Article: PDF

[27] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information
View Article: PDF

[28] Yu Zhai. On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets. Proc. Amer. Math. Soc. 140 (2012) 3453-3462.
Abstract, references, and article information
View Article: PDF

[29] A. N. Fletcher and D. A. Nicks. Iteration of quasiregular tangent functions in three dimensions. Conform. Geom. Dyn. 16 (2012) 1-21.
Abstract, references, and article information
View Article: PDF

[30] Joseph H. Silverman. An algebraic approach to certain cases of Thurston rigidity. Proc. Amer. Math. Soc. 140 (2012) 3421-3434.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 128 found      Go to page: 1 2 3 4 > >>